Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 66, NWS Shreveport, LA

April 9, 2021Panola County, Shelby County, Texas; De Soto Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 9, 2021, 5:49 PM CDT for Panola County, Shelby County, Texas; De Soto Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2021, 5:49 PM CDT (22:49 UTC)
Expired
Apr 9, 2021, 6:45 PM CDT
In force
56 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties De Soto Parish, LA, Panola County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 12:07 PM CDTSevere Thunderstorm WatchSPC6 hr
Apr 9, 5:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS54 KSHV 092249
SVRSHV
LAC031-TXC365-419-092345-
/O.NEW.KSHV.SV.W.0066.210409T2249Z-210409T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
549 PM CDT Fri Apr 9 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  De Soto Parish in northwestern Louisiana...
  Southeastern Panola County in northeastern Texas...
  Northeastern Shelby County in eastern Texas...

* Until 645 PM CDT.

* At 549 PM CDT, a severe thunderstorm was located near Joaquin, or 8
  miles northeast of Center, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Center, Mansfield, Stonewall, Logansport, Tenaha, Joaquin, South
  Mansfield, Keachi, Grand Cane, Longstreet, Stanley, Gloster, Keat
  Chie, Carmel, Frierson, James, Kingston, Kickapoo, Reeds Store and
  Paxton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3194 9430 3220 9400 3219 9395 3226 9386
      3229 9385 3234 9378 3234 9376 3232 9371
      3232 9370 3212 9352 3211 9354 3206 9350
      3206 9348 3203 9348 3179 9416
TIME...MOT...LOC 2249Z 238DEG 38KT 3190 9411 

HAIL...1.25IN
WIND...60MPH
 
$$

50
1 follow-up statement
391 
WWUS54 KSHV 092318
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
618 PM CDT Fri Apr 9 2021

TXC365-419-092327-
/O.CAN.KSHV.SV.W.0066.000000T0000Z-210409T2345Z/
Panola TX-Shelby TX-
618 PM CDT Fri Apr 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PANOLA AND
NORTHEASTERN SHELBY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Louisiana...and eastern Texas.

LAT...LON 3190 9390 3189 9392 3191 9392 3192 9397
      3199 9402 3199 9404 3216 9404 3220 9400
      3219 9395 3226 9386 3229 9385 3234 9378
      3234 9376 3229 9368 3213 9352 3211 9354
      3206 9348 3204 9348 3200 9356 3188 9389
TIME...MOT...LOC 2317Z 241DEG 35KT 3206 9381 

$$

LAC031-092345-
/O.CON.KSHV.SV.W.0066.000000T0000Z-210409T2345Z/
De Soto LA-
618 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR DE SOTO PARISH...

At 617 PM CDT, a severe thunderstorm was located near Mansfield,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Mansfield, Stonewall, Logansport, South Mansfield, Keachi, Grand
Cane, Longstreet, Stanley, Gloster, Keat Chie, Carmel, Frierson,
Kingston, Kickapoo and Reeds Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3190 9390 3189 9392 3191 9392 3192 9397
      3199 9402 3199 9404 3216 9404 3220 9400
      3219 9395 3226 9386 3229 9385 3234 9378
      3234 9376 3229 9368 3213 9352 3211 9354
      3206 9348 3204 9348 3200 9356 3188 9389
TIME...MOT...LOC 2317Z 241DEG 35KT 3206 9381 

HAIL...1.00IN
WIND...60MPH
 
$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:14 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 9, 4:14 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
414 PM CDT Fri Apr 9 2021

.SHORT TERM.../Tonight through Saturday Night/

Isolated strong to severe thunderstorms have developed across the
northern half of the region, generally north of Interstate 20,
this afternoon as a warm front lifts north across the region.
Steep mid level lapse rates, along with low wetbulb zero heights,
have resulted in several storms producing large hail. This
prompted the Storm Prediction Center to issue a Severe
Thunderstorm Watch until 23z this evening. There will likely be a
bit of a break during the early evening hours, but additional
severe storms will be possible late this evening and overnight as
a cold front accelerates southeast through the region.

MlCape will rise about 2000 J/kg in wake of the warm front, with
dewpoints in the 60s along with sufficient deep layer shear.
Additional convection is expected to develop as individual cells
near the front before growing into a squall line late this
evening. Damaging winds, large hail, and isolated tornadoes are
all possible late this evening and overnight as the front moves
through the region. Behind the front, northwest winds will bring
in cooler and drier air into the region. Expect mostly sunny skies
on Saturday with highs ranging from the lower to mid 70s, which
is near climatic normals. /20/

.LONG TERM.../Sunday through Thursday Night/

A surface ridge will be directly overhead allowing clear skies,
lights winds, and a cool start Sunday morning. As the ridge moves
east, low-level southerly winds will return by the afternoon. Wind
speeds will generally be 10 kts or less, but the additional warm air
advection will help to enhance the warming from the abundant
sunshine. Daytime high temperatures on Sunday will likely be in the
upper 70s to mid 80s. The warming trend will continue for most areas
into Monday, and dry weather should persist until Monday afternoon.

A broad upper trough moving across the Northern Plains and Upper
Mississippi River Valley will help to slowly push a cold front
through the area during the day Monday. Scattered showers and few
thunderstorms should finally develop Monday afternoon south of
Interstate 20 as the front finally encounters better deep layer
moisture. Increasing isentropic ascent behind the surface front, but
in advance of and near a quasi-stationary 850 hPa front near
Interstate 30 will result in increase showers and thunderstorms
Monday evening and into Tuesday. A similar situation will likely
occur Tuesday evening and into Wednesday with another round of
precip as a blocking pattern aloft develops over the Northern CONUS
keeping a somewhat fast and active zonal flow over the forecast
area. Very little change in this pattern is anticipated through
Thursday until the block begins to break down into Friday.

CN

&&

.PREV DISCUSSION... /issued 153 PM CDT Fri Apr 9 2021/

AVIATION...

For the 09/18Z TAF update, a mix bag of flight conditions across
the region as convection and low cigs move into the region. Look
for this trend to continue through a large portion of the TAF
period. The first or two rounds of strong to severe TSRA has
started across the region, with the second round coming as a cold
front moves across the area late this evening. VFR skies will move
into the region from the northwest by the end of the period with
winds from the northwest at or over 10 kts. /20/

PREV DISCUSSION... /issued 1241 PM CDT Fri Apr 9 2021/

UPDATE...

The first round of severe weather is unfolding across the region.
As the aforementioned warm front continues to lift northward
across the region, the atmosphere has destabilized. Near the
boundary, several isolated strong to severe storms are forming
across Northeast Texas, SE Oklahoma, and adjacent SW Arkansas. As
a result, the Storm Prediction Center has issued Severe
Thunderstorm Watch 76 until 23z for portions of East Texas, most
of North Louisiana, and most of SW Arkansas. The main threat at
this time is large hail, but an isolated tornado can't be ruled
out.

As we continue to move throughout the day, expect SBCape values
to climb above 3000 J/kg along with sufficient deep layer shear.
This will likely support additional development of supercells and
possible tornadoes late this afternoon into the evening hours.

Concerning this update, very little change was needed, other than
some adjustments to POPs for current trends, and the adding of the
Severe Thunderstorm Watch. /20/

PREV DISCUSSION... /issued 422 AM CDT Fri Apr 9 2021/

SHORT TERM.../Today through Saturday/

Plans should be made today for multiple rounds of severe weather in
the Ark-La-Tex as multiple impacts are possible from large hail,
damaging winds and tornadoes. This all occurs in proximity to a
trough quickly swinging southeast across the Great Plains and
amplifying divergent southwest flow aloft. Dew points in the 60s
continue to be advected northward this morning, approaching the I-20
corridor with the warm front, while lapse rates will exceed 8 C/km,
and low-level SRH will approach 200 m2/s2 by this evening. The
first round of severe thunderstorms will occur in the midday hours
across our northern zones, generally along the I-30 corridor into
southern Arkansas. Storm modes by the early afternoon will
primarily involve supercells with updrafts capable of sustaining
large hail.

In the second round of severe thunderstorms arriving this evening,
the primary storm mode will be in the form of a multicellular MCS
that travels across the Ark-La-Tex into the Ark-La-Miss with
damaging winds, large hail and embedded tornadoes all possible once
again. Substantial uncertainty remains in the positioning of this
evening round of convection, especially in how far southwest
initiation could begin in East Texas. Nonetheless, with these
ingredients available and storm modes expected, the SPC has placed
our eastern zones in a Moderate Risk for severe weather,
highlighting the concern for damaging winds and embedded
circulations. The severe weather threat will continue late into
tonight for our eastern parishes.

By tomorrow morning, conditions finally begin improving with frontal
passage. Afternoon temperatures return to near average for this time
of the year with winds out of the northwest at 10mph. /16/

LONG TERM.../Saturday Night through Thursday/

Sfc ridging will settle SE into the region Saturday night in wake of
the cold fropa earlier in the day, which will set the stage for good
radiational cooling and slightly below normal temps areawide. A dry
WNW flow aloft will continue through the remainder of the weekend,
while the sfc ridge drifts E into the Lower MS Valley Sunday. Thus,
above normal temps but comfortable RH's are expected, before low
level moisture advection resumes and increases Monday with the
return Srly low level flow on the backside of the departing ridge as
it shifts E into the SE U.S.

A shallow cold front is progged to shift SE through the Srn Plains
and Ozarks Monday morning, entering portions of extreme NE TX/SE
OK/adjacent sections of SW AR during the mid and late afternoon
hours. The moisture profile is progged to remain shallow just ahead
of the approaching front, but did maintain slight chance pops in the
afternoon for the Wrn sections of NE TX/SE OK/adjacent SW AR given
the dirty flow aloft as weak PVA traverses the Nrn sections of the
region. This front is progged to seep S through the remainder of the
region Monday night, with weak overrunning and additional PVA
contributing to the development of isolated to sct convection over
the area. The front is progged to drift farther S of the area
Tuesday, with additional perturbations focusing more in the way of
sct convection areawide. Have maintained chance pops over the region
Monday night and Tuesday, with the potential for isolated thunder as
mid level lapse rates will remain sufficient enough to support
slightly deeper convection.

An active weather period appears in the offing for mid and late week
as additional perturbations aloft are expected to traverse the
region in the WSW flow aloft. This will all come beneath a large
closed low expected to settle into the Great Basin by midweek,
sending ripples of shortwave energy E across the Srn Plains and
Lower MS Valley. Overrunning atop the shallow cool air mass is again
expected to increase Tuesday night through Wednesday night, which
should help enhance sct to numerous SHRA and isolated TSRA areawide.
Have inserted high chance pops for this time period, before pops
diminish by Thursday as the post frontal air mass begins to deepen.
However, general agreement exists amongst the GFS/ECMWF with another
wave of SHRA overspreading the area Thursday night and Friday. The
increased cloud cover, cooler post-frontal air, and the periodic
convection should result in a welcome period of slightly below
normal temps through much of next week.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  74  49  82 /  80   0   0   0
MLU  63  76  50  80 / 100   0   0   0
DEQ  50  70  43  80 /  90   0   0   0
TXK  55  71  48  80 /  90   0   0   0
ELD  56  73  45  80 /  90   0   0   0
TYR  53  73  49  82 /  60   0   0   0
GGG  54  72  48  81 /  70   0   0   0
LFK  58  76  50  85 /  50   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

20/CN
Hazardous weather outlook, Apr 9, 12:58 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1258 PM CDT Fri Apr 9 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1258 PM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorms Watch is in effect until 6 PM CDT for much
of Southwest Arkansas, portions of East Texas and Northeast
Texas, and much of Northwest and North Central Louisiana.

Scattered thunderstorms are rapidly developing across the
ArkLaTex. Some of these storms may be severe, with damaging winds,
large hail, and tornadoes possible. Additional thunderstorm
development is possible this evening over portions of East Texas
and North Louisiana, ahead of a severe squall line that will
develop over Eastern Oklahoma and quickly shift southeast across
the region from mid evening through the overnight hours. The
severe weather threat will become more pronounced with this squall
line, with damaging winds, large hail, isolated tornadoes, and
locally heavy rainfall possible. These storms will diminish from
northwest to southeast late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will be possible
across the region Tuesday through Thursday. However, no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon
through tonight across the region.

09

In the hours before

Local storm report, Apr 9, 3:48 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             5 SW EL DORADO          33.17N 92.72W
04/09/2021  U0.75 INCH       UNION              AR   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

09
Local storm report, Apr 9, 4:11 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
411 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             EL DORADO               33.22N 92.66W
04/09/2021  E1.00 INCH       UNION              AR   TRAINED SPOTTER

&&

20
Local storm report, Apr 9, 5:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
517 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             CUSHING                 31.82N 94.84W
04/09/2021  E0.70 INCH       NACOGDOCHES        TX   PUBLIC

&&

BB
Local storm report, Apr 9, 5:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
530 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     4 ESE ROSSTON           33.58N 93.21W
04/09/2021                   NEVADA             AR   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN ON HIGHWAY 278 JUST EAST
            OF CANEY CREEK.

&&

20
Special weather statement, Apr 9, 5:40 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
540 PM CDT Fri Apr 9 2021

LAZ010-TXZ151-153-092330-
De Soto LA-Panola TX-Shelby TX-
540 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH...
SOUTHEASTERN PANOLA AND NORTHERN SHELBY COUNTIES UNTIL 630 PM CDT...

At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tenaha, or 8 miles northwest of Center, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Center, Mansfield, Logansport, Tenaha, Timpson, Joaquin, South
Mansfield, Keachi, Grand Cane, Longstreet, Stanley, Keat Chie, James,
Deadwood, Woods and Paxton.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Louisiana...and eastern Texas.

LAT...LON 3174 9429 3193 9439 3223 9405 3220 9404
      3219 9395 3223 9390 3201 9366
TIME...MOT...LOC 2239Z 239DEG 35KT 3189 9426

50
Special weather statement, Apr 9, 5:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
542 PM CDT Fri Apr 9 2021

TXZ149>153-092345-
Cherokee TX-Panola TX-Nacogdoches TX-Rusk TX-Shelby TX-
542 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PANOLA...SOUTHERN
RUSK...NORTHWESTERN NACOGDOCHES...NORTHWESTERN SHELBY AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 645 PM CDT...

At 541 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morrill, or 13 miles south of Rusk, moving northeast at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Alto, Timpson, Garrison, Morrill, Pinehill, Sacul, Douglass, Minden,
Trawick, Cushing, Mount Enterprise, Reklaw, Lawsonville, Glenfawn,
Linwood, Lilbert, Dotson, Looneyville and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
eastern and northeastern Texas.

LAT...LON 3216 9466 3188 9437 3151 9510 3153 9511
      3154 9514 3156 9515 3156 9514 3159 9517
      3157 9521 3157 9523 3161 9526 3162 9526
      3163 9528
TIME...MOT...LOC 2241Z 235DEG 46KT 3160 9515

50

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:41 AM CDTSpecial Weather StatementSHVFranklin, Red River, Titus49 min
Apr 9, 12:04 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus41 min
Apr 9, 12:29 PM CDTSpecial Weather StatementSHVUpshur46 min
Apr 9, 12:41 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus31 min
Apr 9, 12:45 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus33 min
Apr 9, 1:34 PM CDTSevere Thunderstorm WarningSHVSmith, Wood21 min
Apr 9, 3:22 PM CDTSpecial Weather StatementSHVMorris53 min
Apr 9, 4:31 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby59 min
Apr 9, 5:42 PM CDTSpecial Weather StatementSHVNacogdoches63 min
Apr 9, 6:01 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby59 min
Apr 9, 6:33 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith3 hr
Apr 9, 6:39 PM CDTSpecial Weather StatementSHVCherokee51 min
Apr 9, 6:53 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk45 min
Apr 9, 2:28 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster32 min
Apr 9, 2:51 PM CDTSpecial Weather StatementSHVCaddo39 min
Apr 9, 4:28 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster47 min
Apr 9, 5:01 PM CDTSevere Thunderstorm WarningSHVUnion44 min
Apr 9, 5:15 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Ouachita, Union45 min
Apr 9, 5:38 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster67 min
Apr 9, 5:40 PM CDTSpecial Weather StatementSHVDe Soto50 min
Apr 9, 5:44 PM CDTSevere Thunderstorm WarningSHVOuachita, Union46 min
Apr 9, 5:54 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn66 min
Apr 9, 5:58 PM CDTSevere Thunderstorm WarningSHVUnion21 min
Apr 9, 6:23 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Natchitoches, Red River, Winn52 min
Apr 9, 6:27 PM CDTSpecial Weather StatementSHVBienville48 min
Apr 9, 6:37 PM CDTSpecial Weather StatementSHVOuachita38 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union65 min
Apr 9, 6:49 PM CDTSevere Thunderstorm WarningSHVBienville, Caddo, De Soto, Red River56 min
Apr 9, 6:55 PM CDTSevere Thunderstorm WarningSHVOuachita, Union65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.